# SDR 2001UALA02101

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 34,511 hours, 19,827 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD AT RBL 5.7, WL 212 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED DOUBLER REPAIR.
